# SDR WI5R2020100100001

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: General aviation
- Aircraft: N159WG
- Make and model: Cessna 525C
- Aircraft serial: 0216
- Aircraft time: 1,030 hours, 793 cycles
- Engine: Wilint FJ444A
- Engine time: 1,009 hours, 777 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW44895
- Condition: Damaged
- Location: Engine Ip
- Part time: 661 hours, 500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW OF N159WG (525C-0216) REPORTED THAT ITT HAS GRADUALLY INCREASED ON RT ENGINE SERIAL NUMBER 211444 OVER THE PAST THREE MONTHS, RECENTLY TOUCHING THE RED BAND OF THE ITT DISPLAY DURING TAKEOFF.  SUBSEQUENT BORESCOPE INSPECTION REVEALED DAMAGE TO HIGH PRESSURE COMPRESSOR (HPC) ROTOR BLADES AND WHAT APPEARED TO BE A MISSING THIRD-STAGE IPC ROTOR BLADE.  THE ENGINE WAS REMOVED AND SENT TO THE REPAIR STATION FOR DISASSEMBLY AND EVALUATION.  DISASSEMBLY OF ESN 211444 REVEALED ONE LIBERATED 3RD-STAGE IPC ROTOR BLADE WITH SECONDARY DAMAGE TO HPC ROTOR BLADES, ADJACENT IPC ROTOR BLADES, AND IPC STATOR VANES.
